MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; RSP MONOBLOCK SOCKET INSERT, 44MM +4MM, SEMICONSTRAINED, HXE-PLUS

ENCORE MEDICAL L.P. DJO SURGICAL; RSP MONOBLOCK SOCKET INSERT, 44MM +4MM, SEMICONSTRAINED, HXE-PLUS
Catalog Number 509-01-444
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The agent reported revision surgery due to instability and dislocation.The agent reported, "instability/dislocation." the previous surgery and the surgery detailed in this event occurred 1 month, 23 days apart.Item number: 509-01-444.Item description: rsp monoblock socket insert, 44mm +4mm, semiconstrained, hxe-plus.Lot number: 392p1051.Part revision: c.Product type: shoulder.Manufacture date: 13-aug-2025.Expiration date: 06-aug-2030.This evaluation is limited in scope as the item(s) associated with this investigation was not returned to djo surgical - austin for examination.The surgery was completed as intended and without incident.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.There were no findings during this evaluation that indicate that the reported device(s) was defective.The surgeon performed this procedure to remedy the patient's condition.No further action is deemed necessary.Root cause: the root cause of this complaint is a revision surgery performed for instability/dislocation.No information was submitted with the complaint regarding the patient's pre-existing conditions or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside of the control of enovis surgical.Containment: inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.The revision surgery was completed successfully.Device history records review: a review of the device history record(s) shows that the reported component(s) used in the previous surgery met design and manufacturing requirements at the time of release for use.There were no nonconforming material reports associated with the product(s) that may have contributed to the reported event.The device(s) was verified to have gone through an acceptable sterilization process and was within its expiration date at the time of the previous surgery.Complaint history: customer complaint history of the reported device(s) showed no present trends or ongoing issues that need review.
 
Event or Problem Description
Revision surgery - due to instability and dislocation.

Brand Name
DJO SURGICAL
Common Device Name
RSP MONOBLOCK SOCKET INSERT, 44MM +4MM, SEMICONSTRAINED, HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key24891962
Report Number1644408-2026-00741
Device Sequence Number8921097
Product Code KWS
UDI-Device Identifier00888912144681
UDI-Public00888912144681
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number509-01-444
Device Lot Number392P1051
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/07/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale